MathSciNet Relay Station
MathSciNet bibliographic data
MR1104080 60J27
Pollett, P. K. Invariant measures for $Q$-processes when $Q$ is not regular. Adv. in Appl. Probab. 23 (1991), no. 2, 277–292.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement